# SDR 2006UALA01171

- Difficulty date: May 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/W COMP DOOR LATCH CHECK FAILED.  REMOVE AND REPLACED LATCHES REF UAL B767, MM 25-68-98.
